Apr 16, 2005
Hi My name Is Billy, I have had HIV for 20 years now, and doing great. Five years ago I had to start taking the cocktail, I negleted doctors for 6 years for personal reasons. When I found the doctor I`am seeing now things were not so good, He`s taken great care of me, and I respect him alot. The last 3 years have been very difficult, I suffer from severe nerve damage " N " In my feet, legs, innner thighs,knees and when It really flairs up It seems to TRAVEL, very painful. I have tried every phyc. and siezer drug out there. I tried the fentenol patch for awhile, following oxycontin, which works really well-40 mg. 3-t a day. I have been on that dose for a year now, and my body needs more howevere my doctor will not increse the dose. He has decided to try morphine in its place.The morphine works, but not as good, I just want you to know that 6 months ago he sent me to a pain " S " they can do exactly what he can do. Thier is much more to this ? but I think you can get see what It is I`am getting at
Frustrated In Salem
| Response from Dr. Henry
I assume that have tried Neuronton. Have you tried any alternative therapies such as L-acetyl cysteine, L -carnintine, acupuncture. You may want to check out the www.daair.org website or Jon Kaiser's book Healing HIV for some ideas there. One of the worst problems that patients have to deal with is peripheral neuropathy. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Purple Spots After Vaginal Sex With Condom Does It Mean I Have HIV
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
- White Bumps On Penis After Rubbing Penis Worried I Have HIV
- Can Oral Thrush Cause Enlarged Lymph Nodes?
- How Do You Test For Trichomoniasis?
- Vaginal Pimples
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.